Posted 10/18/2019 7:32 AM (GMT -6)
Bucko, is this bum pain internal or external? You mentioned using hemorrhoid creams, do you have a history of hemmies?
Why did ER give you a script of Cipro? Did they see something on your scope to warrant Cipro, maybe an abscess? I do hope that you took a probiotic while on the Cipro. It not only destroys the bad flora but the good flora needed in the gut. Even though you should be finished with the Cipro, I would be on one to help out. My drs always have me buy OTC Floraster when on an antibiotic.
It stinks having to wait so long to be seen. I know where I live it's difficult to be seen by a different gi. Many of them here work under an entity & they will not allow a patient to switch to one in the group. It's ridiculous.
I don't know if ER will be of any help or not. Only you know what your limits are. Are you still on prednisone? Do you think your primary care dr can be of any assistance?
I am sorry that you are in such a dilemma.